MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722RNAS
Health Effect - Clinical Codes Hypoglycemia (1912); Coma (2417)
Date of Event 01/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer called and reported that they received emergency medical assistance and got hospitalized due to low blood glucose issues on (b)(6) 2016 with unknown blood glucose levels at the time of the incident.The customer was at 169 mg/dl at the time of the call.The customer crashed the car due to low blood glucose after his wife passed away.The customer experienced symptoms such as confusion and going into a coma.The customer was wearing the insulin pump during the incident.Troubleshooting was not completed as this was a past incident the customer has been in and out of the hospital 30 times in the last year and a half, and has had 9 heart attacks.Customer is using insulin pens currently as they lost their serter.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6992131
Report Number2032227-2017-63170
Device Sequence Number1549484
Product Code OYC
UDI-Device Identifier00613994623935
UDI-Public(01)00613994623935
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-722RNAS
Device Catalogue NumberMMT-722RNAS
Device Lot NumberA000142622
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age77 YR
Patient Weight220